# SDR SWAA2015112346253

- Difficulty date: November 10, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N769SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30588
- Aircraft time: 55,516 hours, 32,241 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Window Post
- Part number: 589357
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 3 WINDOW POST NR 3 HOLE FROM BOTTOM CRACKED.  REPAIRED WINDOW POST IAW EA.
